RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2016, Volume 59, Pages 173–191 (Mi cmfd292)  

Elliptic $G$-operators on manifolds with isolated singularities

A. Yu. Savinab, B. Yu. Sterninab

a Peoples' Friendship University of Russia, Moscow, Russia
b Gottfried Wilhelm Leibniz Universität Hannover, Hannover, Germany

Abstract: We study elliptic operators on manifolds with singularities such that a discrete group $G$ acts on the manifold. Following the standard elliptic theory approach, we define the Fredholm property of an operator by its principal symbol. For this problem, we prove that the symbol is a pair consisting of the symbol on the principal stratum (the inner symbol) and the symbol at the conical point (the conormal symbol). We establish the Fredholm property of elliptic elements.

Funding Agency Grant Number
Russian Foundation for Basic Research 12-01-00577
15-01-08392
16-01-00373
German Academic Exchange Service (DAAD)
Simons Foundation


Full text: PDF file (276 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.9

Citation: A. Yu. Savin, B. Yu. Sternin, “Elliptic $G$-operators on manifolds with isolated singularities”, Proceedings of the Seventh International Conference on Differential and Functional-Differential Equations (Moscow, August 22–29, 2014). Part 2, CMFD, 59, PFUR, M., 2016, 173–191

Citation in format AMSBIB
\Bibitem{SavSte16}
\by A.~Yu.~Savin, B.~Yu.~Sternin
\paper Elliptic $G$-operators on manifolds with isolated singularities
\inbook Proceedings of the Seventh International Conference on Differential and Functional-Differential Equations (Moscow, August 22--29, 2014). Part~2
\serial CMFD
\yr 2016
\vol 59
\pages 173--191
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd292}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd292
  • http://mi.mathnet.ru/eng/cmfd/v59/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:116
    Full text:32
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018